MAUDE Adverse Event Report: ALIGN TECHNOLOGY, INC. INVISALIGN SYSTEM; ALIGNER, SEQUENTIAL

ALIGN TECHNOLOGY, INC. INVISALIGN SYSTEM; ALIGNER, SEQUENTIAL
Model Number INVISALIGN SYSTEM - LITE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Tooth Loss (4831)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The treating doctor reported that the patient had symptom of a tooth extraction (tooth #6).No additional information or records are available at this time.
 
Additional Manufacturer Narrative
The current instructions for use (ifu) contains the following: "precautions - a tooth that has been previously traumatized or significantly restored may be aggravated.In rare instances, the life of the tooth may be reduced, the tooth may require additional dental treatment such as endodontic and/or additional restorative work, and/or the tooth may be lost".No conclusive evidence has been provided that supports or opposes the fact that the invisalign system aligners caused or contributed to the reported symptoms.This event is being filed as an mdr as the treating doctor reported that the patient had the symptom of tooth extraction (serious injury), and the invisalign system aligners were being used.The date of event (b3) is based on the timelines reported to align by the complainant and compared to the patient information.There is no conclusive evidence to confirm the date of the reported symptoms.

Brand Name
INVISALIGN SYSTEM
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer (Section G)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer Contact
harper shore
3030 slater road
morrisville, NC 27560
4084701343
MDR Report Key19534444
Report Number2953749-2024-01616
Device Sequence Number6030929
Product Code NXC
UDI-Device Identifier00816063020202
UDI-Public(01)00816063020202(10)0182458801(13)240422(91)23952820XXN
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K220287
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberINVISALIGN SYSTEM - LITE
Device Catalogue Number9002
Device Lot Number182458801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2024
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age66 YR
Patient SexFemale